# SDR SWAA2023112715150

- Difficulty date: October 26, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N968WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36679
- Aircraft time: 38,431 hours, 23,571 cycles
- System (JASC): 2565 · Escape Slide
- Part: Fitting
- Part number: UNKNOWN
- Condition: Deteriorated
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED GIRT BAR FITTING HARDWARE ON FWD ENTRY/SERVICE AT AFT GAL LEY AREA 2023-661394<[01] REPLACED GIRT BAR FITTING HARDWARE ON FWD ENTRY/SERVICE AT AFT GALLEY AREA I.A.W. B737-700 AMM 25-66-02-201;[02] REPLACED GIRT BAR FITTING HARDWARE ON FWD ENTRY/SERVICE AT AFT GALLEY AREA I.A.W. B737-700 AMM 25-66-02-201
